okay, i will finish the pack, I'm extremely upset, i have lost most of my hair on top and back, and sides since starting yasmin this past april, i had some hair loss but it was not like this. When i started yasmin i felt great and my hair did better, then 4 months into it, started thinning rapidly and now, well, let's put it this way, all of the long hairs are gone. Thanks
The only time my hair(or what is left of it) is better is when i have my period, that is the weird thing, and after doing a lot of resarch i found out that the bcp can trigger hair loss 4 months after taking it. I don't know what is going to happen after stopping it, but i do know that i have been tested for everything under the sun, my arms look like a drug addict with all the needle marks, everything is negative. The last test is tomorrow and is for lupus, and I'm done, no more. Thanks for your answers.
I started taking birth controls recently after not having taken them in years. I was very nauseous and decided to stop mid cycle, actually after day 6. Now 2 days after I stopped taking the pills, I have a heavy period with clots. Is this normal? How long will this period last? Can I expect my next period 28 days after this one?
i have the totally opposite problem. I stopped taking the pill over nine days ago with a weeks worth of pills still left in my pack. I still havent gotten my period and i stopped the pills because i was feeling depressed, fat and slow but unfortunately that feeling has no abated. I still havent gotten my period and my breasts are constantly swollen and sore. Im still waiting and hoping to get them so i can feel a little more normal.
I stopped my pill mid-cycle around sept 4th, and bled for about 3 days afterwards. Was this my period??? My husband and i are trying for a baby, and it is now sept 22nd (when I would have been expecting my period normally) and im wondering if i should take a pregnancy test??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.